Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suffering with pemphigus vulgaris, gets AVN on using steroids hence using ayurvedic medicines. Suggestions?

My husband is suffering from Pemphigus Vulgaris . He has been diagnosed for PV around 5 yrs back, that time he has taken steroids for 18 months & have got AVN as a side effects. Now again he has got severe blisters with bleeding since last 20-25 days, we are trying to avoid steroids by taking homeopathic/ ayurvedic medicines but no results till now. Kindly suggest on priority what we can do to treat his PV problem. Also, Can you suggest some good doctor in Bangalore, for Pemphigus Vularis treatment . Thanks & Regards
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
This is an autoimmune disorder and calls for proper care. In ayurveda we use haridra khand, shatawari kalp, allerin, gandhak rasayan, and bol badh ras to chek bleeding if any. I usually add abhrak sahastra puti which offers good cure.
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor